Author Information

The Editorial Board draws author's attention that Regular and Chaotic Dynamics is a mathematical journal and the results set forth in articles require proofs. Publication of the results of the numerical simulations without mathematical justification is not welcomed. The sole exception are the cases providing beautiful mathematical or mechanical interpretation. Overformalized texts without at least indirect physical interpretation are of little attractivity for the journal as well.

Guidelines for Manuscript Submission to the journal Regular and Chaotic Dynamics

  • Manuscripts are accepted for consideration only in English language with the understanding that they have not been published previously and are not being considered for publication elsewhere. All manuscripts shall be submitted to the editorial board via the On-line submission system on the homepage of the journal. In the private office you can keep track of the current status of your paper, respond to referee’s comments and download the revised versions of your paper.

  • Short communications, that is, papers with a volume of less than 10 pages, in style files of the journal RCD are not considered for publication, except for cases where they contain significant results which require no detailed exposition.

  • The text of the paper should be submitted in electronic form, preferably in LaTeX format by using RCD template files or with Overleaf service (please use TeX Live 2020 settings for correct compilation). At the stage of initial submission to the editorial board, the authors should upload only a pdf-file containing the entire paper, including figures, tables and the list of references.

  • The following data should be given on the first page of the paper:

  • — title of the paper;

    — information on each of the authors: full name (surname, first name, and patronymic), e-mail, affiliation, postal address of the organization (example: Universitetskaya 1, Izhevsk, 426034, Russia);

    — abstract (volume: no less than 100 words and, as far as possible, without formulas and references to bibliographic sources);

    — keywords.

    — codes of the Mathematics Subject Classification 2010 (MSC), which can be found here;

  • Figures are accepted in EPS format with a resolution of 300-600 dpi. Please note that colored figures will be placed only in the electronic version of the journal and that all figures in the printed version will be in black and white. Parts of a figure shall be labeled with Latin low-case letters of Roman type in parentheses, e.g., (a), (b).

  • References to the literature, formulas, figures, tables, sections of the paper etc. shall be generated automatically. References to parts of a figure shall be labeled with Latin low-case letters of Roman type without parentheses and without a gap after the number. The list of references should be in alphabetic order. Please, use the List of References Style Guide to prepare the References of your paper.

  • All source files should be uploaded via the private office after the paper has been accepted for publication (the author responsible for correspondence with the editorial board will receive an e-mail to this effect).

Guidelines for preparing a list of references

Books and collections

  • Arnol'd, V.I. Mathematical methods of classical mechanics, 2nd ed., New York: Springer, 1989.

  • Bott, R. and Tu, L.W., Differential forms in algebraic topology, New York: Springer, 1982.

  • Samsonov, V.A., Issues on Mechanics: Some Problems, Phenomena, and Paradoxes, Moscow: Nauka, 1980 (Russian).

  • Mobile Robots: Ball-Shaped Robot and Wheel Robot, A.V. Borisov, I.S. Mamaev, Yu.L. Karavaev (Eds.), Izhevsk: R&C Dynamics, Institute of Computer Science, 2013 (Russian).

  • Handbook of chemistry: In 7 vols.: Vol. 3, B.P. Nikolski (Ed.), Moscow: Khimiya, 1965 (Russian).

  • Gantmacher, F.R., The Theory of Matrices: Vols. 1, 2, New York: Chelsea, 1959.

  • If you cite a multivolume edition that was published in parts within several years, then the dates of publications of all volumes shall be indicated:
    Tillich, P., Systematic Theology, 3 vols., Chicago: Univ. of Chicago Press, 1951--1963.

  • Reference to one of several volumes:
    Wright, S., Evolution and the Genetics of Populations, vol. 4: Variability within and among Natural Populations, Chicago: Univ. of Chicago Press, 1978.

Papers in collections

  • Shalumov, B.Z., Kuznetsov, A.I., and Rastorguev, Y.I., Synthetic Procedure for Preparation of Alloyed Materials Based on Silicon Dioxide, in The Preparation of Substances for Fiber Optics, Moscow: Nauka, 1980, pp. 8-10.

  • Smale, S., Stability and isotopy in discrete dynamical systems, in Dynamical systems: Proc. Sympos. (Univ. Bahia, Salvador, 1971), M. M. Peixoto (Ed.), New York: Acad. Press, 1973, pp. 527-530.

Papers in journals

  • Parker, L. and Fulling, S., Quantized Matter Fields and Avoidance of Singularities in General Relativity, Phys. Rev. D, 1973, vol. 7, pp. 2357-2374.

  • Damour, T. and Mukhanov, V.F., Inflation without Slow Roll, Phys. Rev. Lett., 1998, vol. 80, no. 16, pp. 3440-3443.

  • Russian-language papers:
    Ivanov, A.P., Shuvalov, N.D., and Ivanova, T.B., On Detachment Conditions of a Top on an Absolutely Rough Support, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, no. 3, pp. 103-113 (Russian).

  • Papers from translated journals:
    Ivanov, A.P., The Conditions for the Unique Solvability of the Equations of the Dynamics of Systems with Friction, J. Appl. Math. Mech., 2008, vol. 72, no. 4, pp. 372-382; see also: Prikl. Mat. Mekh., 2008, vol. 72, no. 4, pp. 531-546.

Proceedings of conferences

  • Nikolaev, S.M., Shabunin, A.V., and Astakhov, V.V., Multistability of partially synchronous regimes in a system of three coupled logistic maps, in Proc. of the Internat. Conf. «Physics and Control» (St. Petersburg, Russia, Aug 20-22), pp. 169-173.

  • Gotsulenko, V.V., Relaxation periodic self-oscillations defined implicitly singularly perturbed systems of ordinary differential equations, in Proc. of the 4th Internat. Conf. for Young Mathematicians on Differential Equations and Its Applications dedicated to Ya.B. Lopatynsky (Donetsk, 2012), Donetsk: DonNU, 2012, pp. 36-37 (Russian).

  • Franks, J., Anosov diffeomorphisms, in Global Analysis: Proc. Symp. in Pure Math. (Berkeley, CA, 1968): Vol. 14, Providence, R.I.: AMS, 1970, pp. 61-93.


  • Schroll, G.C., Design of a spherical vehicle with flywheel momentum storage for high torque capabilities: Dissertation (bachelor of science), Massachusetts Institute of Technology, Cambridge, Mass., 2008.

  • Or, Y., Frictional Equilibrium Postures for Robotic Locomotion --- Computation, Geometric Characterization, and Stability Analysis, PhD Thesis, Technion, Haifa, Israel, 2007.

  • Hall, B., Why Does Chalk Squeak?, Master's Thesis, University of Bristol, Department of Engineering Mathematics, 2009.


  • Winternitz, P., Symmetries of discrete systems, arxiv:nlin/0309058v1 (22 Sep 2003).

  • Markeev, A.P., On Points Mapping Method and Some Its Application in Three-Body Problem, Preprint No 49, Keldysh Institute of Applied Mathematics of Academy of Sciences USSR, Moscow, 1973.

Any questions regarding manuscript submission may be addressed to